Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can I take Metoprolol Succinate,Hydralazine and Hydrochlorothiazide together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11951 Questions
Posted Mon, 3 Mar 2014 in General Health
Answered by Dr. Michelle Gibson James 29 minutes later
Brief Answer: risk increased blood sugar and triglycerides Detailed Answer: HI, thanks for using healthcare magic There is a risk of minor interaction between hydralazine and metoprolol. It is thought that the combination may potentially lower the blood pressure more than expected. If the blood pressure is lower than it should be then you may experience dizziness, faintness, increased heart beat. You can monitor the blood pressure. In addition the use of these two types of medication in combination can also cause an increase in blood sugar and triglyceride levels in some persons but this risk is greater if there is a risk of diabetes. You may not experience any side effects associated with the use of the medication together. Summary: risk of very low blood pressure and increase blood sugar and triglycerides I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor